# SDR DHL2002802516

- Difficulty date: May 25, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SPLICE ANGLE WITH 2 INCH CRACK AT STA 1640.000 L-25L TO L26L.  REMOVED DAMAGED SPLICE ANGLE PER SRM 51-1-20D PG 21.  FABRICATED NEW SPLICE ANGLE PER SRM 53-2-0 FIG 1B.  INSTALLED NEW SPLICE ANGLE PER SRM 53-2-0 FIG 2B AND SRM 51-1-20D PG 9.
